Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

Syuan-Yu Hong

Biographic Data

ID10415116
NAMESyuan-Yu Hong
GIVEN NAMESSyuan-Yu
FAMILY NAMEHong
SIGNATUREHONG S
AFFILIATIONSDivision of Pediatrics Neurology, China Medical University Children’s Hospital, Taichung 404327, Taiwan
VERIFIEDNo
TOTAL WORKS2
TOTAL CITATIONS0
WORKS AS AUTHOR2
WORKS AS EDITOR0
FIRST PUBLICATION YEAR2021
LATEST PUBLICATION YEAR2021
H-INDEX0
  • Lamotrigine Induced DRESS Syndrome in a Child

    Open Access•Chien‐Heng Lin, Sheng‐Shing Lin et al.•ARTICLE•Children•2021

    Lamotrigine is an important anticonvulsant drug. Its use, however, has been limited by the risk of potentially life-threatening dermatological reactions, such as a drug reaction with eosinophilia and systemic symptoms (DRESS). Here, we report the case of a 7-year-6-month-old girl with a history of epilepsy who developed a skin rash with dyspnoea after 2 weeks of lamotrigine treatment, with DRESS ultimately being diagnosed. After discontinuation o…

  • Cytomegalovirus Infection in Infancy May Increase the Risk of Subsequent Epilepsy and Autism Spectrum Disorder in Childhood

    Open Access•Chien‐Heng Lin, I-Ching Chou et al.•ARTICLE•Children•2021

    Cytomegalovirus (CMV) is a ubiquitous virus, and CMV-associated diseases range from mild illness in immunologically normal hosts to life-threatening diseases in newborns and immunocompromised children. This study investigated the association between childhood CMV infection and subsequent epilepsy or neurodevelopmental disorders, attention deficit hyperactivity disorder (ADHD), and autism spectrum disorder (ASD). A retrospective analysis was perfo…

No prominent works on this page.

  • Lamotrigine Induced DRESS Syndrome in a Child

    Open Access•Chien‐Heng Lin, Sheng‐Shing Lin et al.•ARTICLE•Children•2021

    Lamotrigine is an important anticonvulsant drug. Its use, however, has been limited by the risk of potentially life-threatening dermatological reactions, such as a drug reaction with eosinophilia and systemic symptoms (DRESS). Here, we report the case of a 7-year-6-month-old girl with a history of epilepsy who developed a skin rash with dyspnoea after 2 weeks of lamotrigine treatment, with DRESS ultimately being diagnosed. After discontinuation o…

  • Cytomegalovirus Infection in Infancy May Increase the Risk of Subsequent Epilepsy and Autism Spectrum Disorder in Childhood

    Open Access•Chien‐Heng Lin, I-Ching Chou et al.•ARTICLE•Children•2021

    Cytomegalovirus (CMV) is a ubiquitous virus, and CMV-associated diseases range from mild illness in immunologically normal hosts to life-threatening diseases in newborns and immunocompromised children. This study investigated the association between childhood CMV infection and subsequent epilepsy or neurodevelopmental disorders, attention deficit hyperactivity disorder (ADHD), and autism spectrum disorder (ASD). A retrospective analysis was perfo…

Epilepsy (2 works) · Medicine (2 works) · Pediatrics (2 works) · Psychiatry (2 works) · Anticonvulsant (1 work) · Autism (1 work) · Autism spectrum disorder (1 work) · Autoimmune Bullous Skin Diseases (1 work) · Case-control study (1 work) · Confidence interval (1 work)

Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae